IJPAM: Volume 87, No. 5 (2013)

INTEGRAL REPRESENTATIONS FOR BASIC COMPLETELY
ALTERNATING FUNCTIONS AND SOME OF
ITS RELATED FUNCTIONS

Hossam A. Ghany
$^1$Department of Mathematics
Faculty of Science
Taif University
Hawea, 888, Taif, KSA
$^2$Department of Mathematics
Faculty of Industrial Education
Helwan University
Cairo, EGYPT


Abstract. Lévy Khinchin type formula for completely alternating functions are given. Some properties of the class of basic completely alternating functions are showed. The relations between the classes of completely monotone and completely alternating functions are investigated.

Received: April 15, 2013

AMS Subject Classification: 30D15, 33D15, 42C15, 42A85, 20G42

Key Words and Phrases: completely monotone, completely alternating, q-Difference operators, quantum calculus

Download paper from here.



DOI: 10.12732/ijpam.v87i5.1 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 87
Issue: 5